Alert archive / Florida / Tornado Warnings in 2025
Tornado Warning 8, NWS Melbourne, FL
NWS Melbourne, FL issued this tornado warning at Mar 30, 2025, 6:30 PM EDT for Orange County, Osceola County, Florida. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2025, 6:30 PM EDT (22:30 UTC)
- Expired
- Mar 30, 2025, 6:49 PM EDT
- In force
- 19 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Orange County, FL, Osceola County, FL
The radar
The Melbourne radar (KMLB), 50 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 10.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 94 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted.
136
WFUS52 KMLB 302230
TORMLB
FLC095-097-302300-
/O.NEW.KMLB.TO.W.0008.250330T2230Z-250330T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Melbourne FL
630 PM EDT Sun Mar 30 2025
The National Weather Service in Melbourne has issued a
* Tornado Warning for...
South central Orange County in east central Florida...
North central Osceola County in east central Florida...
* Until 700 PM EDT.
* At 629 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Lake Hart, or near Narcoossee, moving east at 15
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
south central Orange and north central Osceola Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2830 8118 2838 8117 2840 8098 2829 8099
TIME...MOT...LOC 2229Z 273DEG 14KT 2835 8115
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Schaper2 follow-up statements
644
WWUS52 KMLB 302244
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
644 PM EDT Sun Mar 30 2025
FLC095-097-302300-
/O.CON.KMLB.TO.W.0008.000000T0000Z-250330T2300Z/
Orange FL-Osceola FL-
644 PM EDT Sun Mar 30 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR SOUTHERN
ORANGE AND NORTHERN OSCEOLA COUNTIES...
At 644 PM EDT, a severe thunderstorm capable of producing a tornado
was located 10 miles south of Wedgefield, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southern Orange and northern Osceola Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2830 8109 2839 8107 2840 8098 2829 8099
TIME...MOT...LOC 2244Z 270DEG 25KT 2834 8104
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Schaper889 WWUS52 KMLB 302249 SVSMLB Severe Weather Statement National Weather Service Melbourne FL 649 PM EDT Sun Mar 30 2025 FLC095-097-302258- /O.CAN.KMLB.TO.W.0008.000000T0000Z-250330T2300Z/ Orange FL-Osceola FL- 649 PM EDT Sun Mar 30 2025 ...THE TORNADO WARNING FOR SOUTHERN ORANGE AND NORTHERN OSCEOLA COUNTIES IS CANCELLED... The tornado threat has diminished and the Tornado Warning has been cancelled. However, damaging winds remain a threat and a Severe Thunderstorm Warning remains in effect for the area. LAT...LON 2830 8109 2839 8107 2840 8098 2829 8099 TIME...MOT...LOC 2246Z 273DEG 14KT 2834 8102 $$ Schaper
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Mar 30, 3:11 PM EDT, 3 hours 19 minutes earlier. Its key messages:
- Issued at 311 PM EDT Sun Mar 30 2025
- Poor boating conditions continue well offshore into this evening for Southeast winds and choppy seas.
- Showers and lightning storms increase in coverage peaking early this evening. Conditions are favorable for a few marginally severe storms, containing strong wind gusts, hail and very heavy rain.
- Warming temperatures this week as we hop into April with peak heat indices reaching the lower 90s inland from the coast.
Area forecast discussion, Mar 30, 3:11 PM EDT, 3 hours 19 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 311 PM EDT Sun Mar 30 2025 ...New KEY MESSAGES, DISCUSSION, MARINE... .KEY MESSAGES... Issued at 311 PM EDT Sun Mar 30 2025 - Poor boating conditions continue well offshore into this evening for Southeast winds and choppy seas. - Showers and lightning storms increase in coverage peaking early this evening. Conditions are favorable for a few marginally severe storms, containing strong wind gusts, hail and very heavy rain. - Warming temperatures this week as we hop into April with peak heat indices reaching the lower 90s inland from the coast. && .DISCUSSION... Issued at 311 PM EDT Sun Mar 30 2025 Current-Tonight...Ahead of precip southeast winds have been higher than models forecast; up to 15 mph across the interior and 15-20 mph along the coast - ALL with higher gusts. Highs today near 80F at the coast and L80s (possibly M80s) across the interior. Convection has been increasing in both coverage and intensity early this afternoon and expect this trend to continue into early evening. Northward movement for now and forecast is for cells to veer more SWRLY later on which will take storms off of the coast and across the local coastal waters. There will be a collision of the EC/WC sea breezes over the eastern peninsula early this evening with storms stacking up across coastal counties where highest rain chances will exist. Some locations will see multiple rounds of precip, which could add up locally to 2-4 inches. The WPC has outlooked all of ECFL in a Marginal (Day 1) Risk for potential excessive rainfall. There still could be some minor/nuisance flooding even though we have been very dry overall recently. Other primary impacts include occasional to frequent lightning strikes, gusty winds of 40-55 mph - perhaps a couple of storms with gusts to 60 mph, small to coin-size hail, and a low chance for a brief tornado. All of ECFL remains outlooked by the SPC for a Marginal threat of severe storms. Activity will wind down mid-late evening, with land areas mostly dry overnight. Overnight lows well above climo in the 60s areawide with conditions humid. Southerly winds become light again this evening. While not introduced in the grids/zones, at least yet, we may have to monitor for some patchy fog late overnight into early Mon morning. Mon-Mon Night...A weak frontal boundary pushes further into the Deep South, while remaining north of ECFL. An offshore (SSW-SW) wind component develops, but "backs" onshore in the afternoon at the coast with (delayed) sea breeze development. Inland push of this feature is slow and perhaps futile (Volusia coast). It will likely be a feature for late day/evening storm development along the coast. Another feature to watch is a southward moving outflow boundary from previous (Sun) night's and Mon morning (decaying) convection. This could provide an additional enhancement for convection northward. It will remain cold aloft (H500: -10C to -11C), though shortwave energy will be minimal. Lower PWATs at least initially will surge upward along the coast late in day/early evening in proximity to the sea breeze. At present, we carry ISOLD-SCT (20-30pct; except 40pct along the coast) coverage for mainly late on Mon. Surface heating could play a role as max temps climb into the M80s at the coast and U80s inland. A few strong to marginally severe storms will be possible near the coast. Activity will move off of the coast thru mid-late evening, then mainly dry over land overnight. Mild temps overnight continue in the M60s to near 70F. Tue-Sun...Previous Extended Forecast Discussion...Rain chances decrease mid to late week as as mid level ridge builds over the Gulf and FL peninsula. Temperatures will remain above normal, reaching the upper 80s/near 90 interior while holding in the mid 80s coast thanks to an onshore (SE) flow. && .MARINE... Issued at 311 PM EDT Sun Mar 30 2025 Remainder of afternoon-tonight...SERLY winds near 15 kts over the open Atlc veer S/SSW (outside of convection) tonight with the approach of a frontal boundary well north and as the ridge axis slips a bit further south. Winds are forecast to diminish a bit overnight 7-13 kts by daybreak Mon as the pgrad relaxes. Cautionary Statements continue offshore as seas build 4-6 ft here and 3-5 ft near shore. A sea breeze collision over the EC FL peninsula combined with SW storm steering flow will take numerous showers and scattered lighting storms off of the coast late this afternoon and during the evening. Storm impacts from a few strong to marginally severe storms include cloud-to-water lightning strikes, very gusty winds, torrential downpours, and perhaps a brief waterspout. Mariners should keep an eye to the sky south/westward for developing and approaching storms late today and this evening. Mon-Thu...Previous Marine Forecast Discussion...The Atlc ridge axis relocates south of the waters by early Mon which will veer the winds out of the south to southwest. Then a weak frontal boundary stalls over north FL. The pressure gradient will weaken and allow winds to decrease and seas to gradually subside. This will improve boating conditions as seas fall below 6 FT offshore Mon aftn and below 5 FT Tue aftn. A reinforcing high pressure to the north will build over the area Wed-Thu and increase the SE wind flow around 15 knots and seas becoming choppy once again and building up to 6 FT offshore. && .AVIATION... (18Z TAFs) Issued at 150 PM EDT Sun Mar 30 2025 SHRA/TSRA are beginning at/near coastal terminals this afternoon, including DAB/VRB/FPR/SUA. Coverage of TSRA will gradually expand thru 22z, especially farther west over the interior sites. Maintained and adjusted TEMPOs slightly to align with current radar and model trends, with sites seeing the highest coverage of TSRA between 19z-00z. IFR conditions are likely at impacted sites with brief periods of LIFR possible. A strong to severe storm cannot be ruled out. SHRA/TSRA will push back toward coastal sites after 23z, gradually dissipating from north to south thru 07z-09z Mon. Outside of TSRA, SSE winds around 10-15 kt gusting 20-25 kt. Winds slow overnight, returning to 5-10 kt out of the SSW Monday morning. && .PRELIMINARY POINT TEMPS/POPS... DAB 65 85 66 84 / 60 40 20 20 MCO 66 88 69 88 / 60 30 20 20 MLB 66 84 66 84 / 60 40 30 20 VRB 65 85 66 85 / 60 30 40 10 LEE 66 86 68 87 / 40 20 10 20 SFB 66 88 68 88 / 60 30 10 20 ORL 67 88 69 88 / 60 30 20 20 FPR 65 85 66 85 / 60 30 40 10 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && DISCUSSION...Sedlock AVIATION...Schaper
Hazardous weather outlook, Mar 30, 5:30 AM EDT, 13 hours before
Hazardous Weather Outlook National Weather Service Melbourne FL 530 AM EDT Sun Mar 30 2025 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-310000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 530 AM EDT Sun Mar 30 2025 This Hazardous Weather Outlook is for east central Florida. .DAY ONE...Today and tonight. .THUNDERSTORM IMPACT... Scattered lightning storms will develop this afternoon and evening. Conditions are favorable for a few of these storms to become strong to marginally severe, containing gusty winds up to 60 mph and hail. There is a small chance for a brief tornado. .EXCESSIVE RAINFALL IMPACT... Locally heavy rain will accompany storms this afternoon and evening. Up to 4 inches will be possible which would cause temporary ponding on roads, despite drought conditions across portions of east central Florida. .RIP CURRENT AND SURF IMPACT... A HIGH risk of life-threatening rip currents exists at all central Florida Atlantic beaches. Entering the water is highly discouraged. .WIND AND SEA IMPACT... Poor boating conditions exist today with choppy seas 4 to 6 feet. Small craft should exercise caution. .DAYS TWO THROUGH SEVEN...Monday through Saturday. At least a moderate Risk of dangerous rip currents will exist at all central Florida Atlantic beaches this week. A lower coverage of storms is forecast Monday afternoon but a few strong storms are again possible, containing gusty winds, hail and heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. Effective March 31, 2025, the National Weather Service in Melbourne will discontinue the issuance of this product, the text hazardous weather outlook. Hazardous weather information will continue to be available through the graphical hazardous weather outlook, the area forecast discussion as well as our website, please email any questions or comments to Will Ulrich, Warning Coordination Meteorologist.
In the hours before
Special weather statement, Mar 30, 4:51 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Melbourne FL
451 PM EDT Sun Mar 30 2025
FLZ144-302115-
Southern Lake County FL-
451 PM EDT Sun Mar 30 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAKE COUNTY THROUGH
515 PM EDT...
At 451 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Lake Louisa, or 11 miles south of Groveland,
moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Clermont, Lake Louisa, and Minneola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2852 8195 2859 8165 2854 8166 2835 8166
2835 8179 2836 8179 2836 8186 2835 8186
2835 8196
TIME...MOT...LOC 2051Z 254DEG 19KT 2840 8188
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SchaperSpecial weather statement, Mar 30, 5:15 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Melbourne FL
515 PM EDT Sun Mar 30 2025
FLZ041-044>046-053-144-302200-
Northern Lake County FL-Osceola FL-Orange FL-Seminole FL-
Inland Volusia FL-Southern Lake County FL-
515 PM EDT Sun Mar 30 2025
...STRONG THUNDERSTORMS WILL IMPACT SEMINOLE...SOUTHEASTERN LAKE...
WESTERN ORANGE...SOUTH CENTRAL VOLUSIA AND NORTHWESTERN OSCEOLA
COUNTIES THROUGH 600 PM EDT...
At 515 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Cassia to near Apopka to near Four Corners.
Movement was east at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Azalea Park, Celebration, Paradise Heights, Longwood, and Blue Spring
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2852 8182 2856 8166 2898 8156 2900 8117
2859 8120 2817 8152 2820 8152 2826 8156
2826 8166 2835 8166 2835 8179 2836 8179
2836 8186 2835 8186 2835 8187
TIME...MOT...LOC 2115Z 277DEG 17KT 2890 8149 2863 8152 2834 8171
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SchaperSpecial weather statement, Mar 30, 5:32 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Melbourne FL
532 PM EDT Sun Mar 30 2025
FLZ058-302200-
Okeechobee FL-
532 PM EDT Sun Mar 30 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN OKEECHOBEE COUNTY
THROUGH 600 PM EDT...
At 531 PM EDT, Doppler radar was tracking a strong thunderstorm near
Kissimmee Prairie Preserve, or 9 miles northwest of Basinger, moving
east at 15 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Kissimmee Prairie Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2739 8112 2740 8112 2742 8114 2745 8115
2746 8117 2748 8118 2749 8120 2751 8120
2753 8121 2755 8120 2758 8116 2761 8114
2764 8102 2764 8091 2744 8086
TIME...MOT...LOC 2131Z 250DEG 14KT 2751 8110
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
WeitlichSpecial weather statement, Mar 30, 5:46 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Melbourne FL
546 PM EDT Sun Mar 30 2025
FLZ041-044>046-053-302215-
Northern Lake County FL-Osceola FL-Orange FL-Seminole FL-
Inland Volusia FL-
546 PM EDT Sun Mar 30 2025
...STRONG THUNDERSTORMS WILL IMPACT SEMINOLE...EAST CENTRAL LAKE...
WESTERN ORANGE...SOUTH CENTRAL VOLUSIA AND NORTHWESTERN OSCEOLA
COUNTIES THROUGH 615 PM EDT...
At 546 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from DeBary to Intercession City. Movement was east
at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hunters Creek, Kissimmee, Osteen, Azalea Park, and Celebration.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2896 8141 2899 8108 2803 8129 2803 8138
2807 8137 2808 8135 2809 8143 2806 8144
2804 8143 2803 8139 2803 8142 2802 8144
2804 8146 2807 8144 2809 8145 2814 8146
2814 8152 2820 8152 2826 8156 2826 8157
TIME...MOT...LOC 2146Z 274DEG 16KT 2889 8135 2826 8150
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
WeitlichSpecial weather statement, Mar 30, 6:13 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Melbourne FL
613 PM EDT Sun Mar 30 2025
FLZ045-046-053-247-302300-
Osceola FL-Orange FL-Seminole FL-Inland Northern Brevard FL-
613 PM EDT Sun Mar 30 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN SEMINOLE...
NORTHWESTERN BREVARD...SOUTHEASTERN ORANGE AND NORTHERN OSCEOLA
COUNTIES THROUGH 700 PM EDT...
At 613 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Goldenrod to near Saint Cloud. Movement was
east at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hunters Creek, Kissimmee, Azalea Park, Meadow Woods, and Deer Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2866 8133 2868 8102 2863 8101 2861 8097
2868 8096 2869 8088 2839 8089 2837 8088
2798 8087 2799 8138 2800 8139 2800 8142
2804 8146 2806 8146 2801 8138 2808 8135
2809 8145 2814 8146 2814 8150
TIME...MOT...LOC 2213Z 271DEG 27KT 2861 8126 2818 8133
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SchaperLocal storm report, Mar 30, 6:16 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
616 PM EDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM Tstm Wnd Gst 1 SW Orlando Internatio 28.42N 81.33W
03/30/2025 M49 MPH Orange FL ASOS
Orlando International Airport measured a
peak wind gust of 49MPH/43KT from the west
at 6:04 PM.
&&
REHThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 2:15 PM EDT | Special Marine Warning | MLB | 30 min | |
| Mar 30, 2:43 PM EDT | Special Marine Warning | MLB | 62 min | |
| Mar 30, 4:51 PM EDT | Special Weather Statement | MLB | Lake | 24 min |
| Mar 30, 4:58 PM EDT | Tornado Warning | MLB | Lake | 17 min |
| Mar 30, 5:15 PM EDT | Special Weather Statement | MLB | Orange | 45 min |
| Mar 30, 5:32 PM EDT | Special Weather Statement | MLB | Okeechobee | 28 min |
| Mar 30, 5:46 PM EDT | Special Weather Statement | MLB | Orange | 29 min |
| Mar 30, 5:49 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Osceola | 23 min |
| Mar 30, 6:13 PM EDT | Special Weather Statement | MLB | Orange, Osceola | 47 min |
| Mar 30, 6:45 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Osceola | 30 min |
| Mar 30, 6:49 PM EDT | Severe Thunderstorm Warning | MLB | Okeechobee | 26 min |
| Mar 30, 6:54 PM EDT | Special Marine Warning | MLB | 66 min | |
| Mar 30, 6:57 PM EDT | Special Weather Statement | MLB | Volusia | 33 min |
| Mar 30, 7:04 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Osceola | 26 min |
| Mar 30, 7:09 PM EDT | Special Marine Warning | MLB | 66 min | |
| Mar 30, 7:14 PM EDT | Special Weather Statement | MLB | Okeechobee | 31 min |
| Mar 30, 7:21 PM EDT | Special Weather Statement | MLB | Seminole | 39 min |
| Mar 30, 7:29 PM EDT | Special Weather Statement | MLB | Brevard | 31 min |
| Mar 30, 7:31 PM EDT | Special Weather Statement | MLB | Volusia | 29 min |
Nearby
Tornado Warnings in Florida, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.